# SDR 2004FA0000038

- Difficulty date: December 19, 2003
- Submitted: January 9, 2004
- Operation: General aviation
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- System (JASC): 2730 · Elevator Control System
- Part: Seal
- Condition: Leaking
- Location: Pitch Trim Unit
- Part time: 3,736 hours
- Component: Pitch Trim Unit
- Component part number: 8409
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAS MISCOMPARE MESSAGE AT 25000 FT.  ALSO THE MOISTURE INDICATOR IS PINK.  (WO NR 33910)
